On existence of an x-integral for a semi-discrete chain of hyperbolic type


Creative Commons License

ZHELTUKHIN K., ZHELTUKHİNA N.

23rd International Conference on Integrable Systems and Quantum Symmetries (ISQS), Prague, Czech Republic, 23 - 27 June 2015, vol.670 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 670
  • Doi Number: 10.1088/1742-6596/670/1/012055
  • City: Prague
  • Country: Czech Republic
  • Middle East Technical University Affiliated: Yes

Abstract

A class of semi-discrete chains of the form l(1x) = f(x, t, ti, G) is considered. For the given chains easily verifiable conditions for existence of x-integral of minimal order 4 are obtained.